# SDR ASAA2013092796171

- Difficulty date: September 27, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 48,168 hours, 21,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 727B, LBL 45.50 HAS ONE CRACK ON INBD FLANGE.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW IA 700-53EA-11312, REV AND REO-G16722, REV A.
